# SDR AWXA200301018

- Difficulty date: August 28, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 44,459 hours, 20,113 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 1260A1183APN
- Condition: Damaged
- Location: Seat Row 26 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-03 CHECK FOUND A DAMAGED RECEPTACLE AND CONNECTOR FOR EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 26 LT.  MAINTENANCE REMOVED AND REPLACED RECEPTACLE AND CONNECTOR FOR EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 26 LT, OPERATIONAL CHECK WAS GOOD.
